Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2014 (2014), Article ID 797561, 7 pages.
A Local Fractional Integral Inequality on Fractal Space Analogous to Anderson’s Inequality
Anderson's inequality (Anderson, 1958) as well as its improved version given by Fink (2003) is known to provide interesting examples of integral inequalities. In this paper, we establish local fractional integral analogue of Anderson's inequality on fractal space under some suitable conditions. Moreover, we also show that the local fractional integral inequality on fractal space, which we have proved in this paper, is a new generalization of the classical Anderson's inequality.
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 797561, 7 pages.
First available in Project Euclid: 2 October 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Wei, Wei; Srivastava, H. M.; Zhang, Yunyi; Wang, Lei; Shen, Peiyi; Zhang, Jing. A Local Fractional Integral Inequality on Fractal Space Analogous to Anderson’s Inequality. Abstr. Appl. Anal. 2014 (2014), Article ID 797561, 7 pages. doi:10.1155/2014/797561. https://projecteuclid.org/euclid.aaa/1412277032